Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Floaters, Numbness just after a few weeks
Aug 29, 2000

Thank you for all the information that you provide. I am waiting on test results from a possible exposure three months ago with a female sex worker while I was on the drug ecstasy and very drunk. I wore a condom and had unprotected oral sex (cunnilingus) for about 30 seconds. I noticed a day later that I had a cut in my mouth. Since the act I have obsessed uncontrollably with the fear that I might be infected. 4 days after possible exposure I experienced a headache for a few days and one case of diarrhea, possibly due to worrying but maybe not. A week later I experienced numbness and tingling in my legs and hands whenever any little bit of circulation was cut off. This is still occuring. I also have floaters which came about three weeks later. I believe I am an alcoholic, depressed and scared. I constantly find myself looking at this site and others for information, but it only makes me even worse off. I find out in 2 days. Please reply. Thank you.

Response from Mr. Kull

You probably have your result by now, and you probably found out that it was negative. The likelihood of you being infected is very low. Read through my Recent Responses to oral sex questions for more information.

Alcohol and ecstasy use, especially heavy use, can lead to many different physical and emotional symptoms. Depression is a big one. Gastrointestinal problems can also occur. Drug and alcohol use can also impair judgement and impulse control, sometimes leading us to do things we regret (like having unprotected sex). It is really important to find resources to help you out if you feel that you have a problem with your use. Talking with others who can empathize with your experience, like in a 12-step program, is one of the best remedies.

Best --

RMK



Previous
Very confused - what is
Next
Help me please!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement